# SDR SWAA2023082382349

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB SHIELD BS 500+10 RBL 24 WL 156<[01] VERIFIED STEP 1.  VERIFIED MEASUREMENTS TABLE.;[02] VERIFIED COMPLETION STEP 3;[03] COMPLETED STEP 4 UPDATE PARTIAL STEP 2 OK TO INSTALL SHIELD BS 500+10 RBL 24 WL156 GIVEN;[04] VERIFIED COMPLETION STEP 2  TASK COMPLETE
